# SDR UPS00434447

- Difficulty date: November 13, 2000
- Submitted: November 13, 2000
- Operation: Air carrier
- Aircraft: N674UP
- Make and model: Boeing 747123
- Aircraft serial: 20100
- System (JASC): 2613 · Overheat Detection
- Part: Warning Light
- Condition: Illuminated
- Location: Rt Wing Overheat
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

INSPECTION TYPE:C, RT WING OVERHEAT LIGHT ILLUMINATED.
